Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Periodic de Bruijn triangles: exact and asymptotic results
Stockholm University, Faculty of Science, Department of Mathematics.
Michigan State University.
2005 (English)In: Discrete Math., Vol. 298, no 1--3, 321- p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2005. Vol. 298, no 1--3, 321- p.
Identifiers
URN: urn:nbn:se:su:diva-20611OAI: oai:DiVA.org:su-20611DiVA: diva2:187137
Available from: 2007-11-28 Created: 2007-11-28 Last updated: 2011-01-12Bibliographically approved

Open Access in DiVA

No full text

Other links

http://www.math.su.se/~shapiro
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 22 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf